# SDR 96ZZZX1725

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE33112UHR
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 31038391
- Condition: Flange Cracked
- Location: Turb 1st Stage
- Part time: 9,710 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HOT SECTION INSPECTION, FOUND AIR SEAL CRACKED AT FLANGE.  THIS IS A CRITICAL LIFE-LIMITED COMPONENT. LIFE-LIMIT - 20,000 CYCLES.  SUBMITTER SUGGESTS ALLIED SIGNAL ENGINEERING DETERMINE AND CORRECT CAUSE OF CRACKING.  THIS IS THE 23RD MALFUNCTION/DEFECT REPORT SUBMITTED BY THIS REPAIR STATION ON THIS TOPIC.  PART TOTAL CYCLES, 10,026.
